# SDR CALA2014121701525

- Difficulty date: December 14, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737924ER
- Aircraft serial: 33457
- Aircraft time: 22,791 hours, 7,684 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 1821M59P06
- Part serial: GRTT4528
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 2,496 hours, 7,684 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

REF LOG PAGE 7968275 FOR FUEL IMBALANCE EN ROUTE.  FOUND HPTACC VLV LEAKING DURING DRY MOTOR ENG 2.  R & R HPTACC VLV IAW MM 75-21-01-400-801-F00.  LEAK CHECKED GOOD.  ACFT OK TO CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED TT 1532465  SN OFF 04528 VLV, ENG, TUR  OFF 29-7522-9-0001 4528 ON 29-7522-9-0001 2610.
